MathSciNet Relay Station
MathSciNet bibliographic data
MR2027215 (2004k:65105) 65L05 (26A33 34A12 45D05)
Diethelm, K. Efficient solution of multi-term fractional differential equations using ${\rm P}({\rm EC})\sp m{\rm E}$ methods. Computing 71 (2003), no. 4, 305–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement